Vol. 3, No. 1, 2006

Download this article
Download this article For screen
For printing
Recent Issues
Volume 18
Volume 16
Volume 15
Volume 14
Volume 13
Volume 12
Volume 11
Volume 10
Volume 9
Volume 8
Volume 6+7
Volume 5
Volume 4
Volume 3
Volume 2
Volume 1
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
Other MSP Journals
A subset of the Hermitian surface

Giorgio Donati and Nicola Durante

Vol. 3 (2006), No. 1, 13–23

In this paper we define a ruled algebraic surface of PG(3,q2), called a hyperbolic Q-set and we prove that it is contained in the Hermitian surface of PG(3,q2). Also, we characterise a hyperbolic Q-set as the intersection of two Hermitian surfaces.

Hermitian surface, collineation
Mathematical Subject Classification 2000
Primary: 05B25, 51E20
Received: 22 August 2005
Accepted: 15 May 2006
Giorgio Donati
Nicola Durante